MathSciNet Relay Station
MathSciNet bibliographic data
MR2467591 62H30 (62G20 62J02)
Tong, Hongzhi; Chen, Di-Rong; Peng, Lizhong Learning rates for regularized classifiers using multivariate polynomial kernels. J. Complexity 24 (2008), no. 5-6, 619–631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement